# SDR SWAA2020010240135

- Difficulty date: December 27, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,118 hours, 11,274 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 CREASE BEAM VERTICAL FLANGE CORRODED BETWEEN BS. 947+16 TO BS. 967+19, RBL 51. / R&R R2 CREASE BEAM IAW SRM AND DWG.
